# SDR IXXA2022021401

- Difficulty date: October 22, 2021
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 92,380 hours, 41,718 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Web
- Part number: 313T135591
- Part serial: NSN
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON LOWER PAN WEB CRACKED IN RADIUS AND BENT INWARD ON O/B AND I/B SIDE AT NAS. 410.50 WHERE BOTTOM OF 313T1380 SKIN PANEL AND V-FRAME ATTACH
